# SDR ASAA0610422

- Difficulty date: April 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65549301
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO DOOR CRACKED 6" BELOW HINGE AT FRAME LIGHTING HOLE TO INBD EDGE.  REPAIRED PER ERO 5682 AND EA 5310 02608.
